# SDR 02FDEA00221

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BACB10A35DDH
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS ARE DIFFICULT TO MOVE IN OR OUT OF 2 DEG.  REMOVED AND REPLACED OUTBOARD FLAPS CONTROL VALVE SUPPORT BRACKET BEARINGS.  FLAPS CHECK OK PER MM 27-51-051-4.
